It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Karen on February 15, 2000 at 12:21:15:

In Reply to: Re: adderall posted by lbavon on February 07, 2000 at 20:25:48:

: : : can anyone help my 6 year old son has been put on adderall. he's been on it only todays, he get 20mg's in the morning and another 10 mg's at lunch. he has experance, the stomach upset badlyhes heart races at 90 miles and our, an has only sleep for about 3 hours in two days, help me please....you need to call your child's doctor and notify him/her of the side effects your child is experiencing. The doses your child was prescribed sound awfully high for just starting the medication. They usually start out much lower, especially in a child so young. CB,R.N.
: I think you should contact your doctor asap. Starting a 6 year old child or any age individuale on 30mg a day is outrageous! Please seek another opinion.

Your Doctor has overprescribed adderall for a 6 year old child. My son is 6 and takes slow release adderall 10mg in the am and 5mg at approx. 4:30 in the afternoon. Please stop givng your child such high doses. this may cause him to have a manic episode that is not easily reversed.I urge you to contact your Pediatrician asap.

Follow Ups

All times are GMT -7. The time now is 06:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!